# SDR DALA2023070405377

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 57,675 hours, 40,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY EXIT LIGHT COVER FELL OFF AT ROW 22. MAINTENANCE RESECURED THE LIGHTING COVER. THE AIRCRAFT IS NOW OK FOR SERVICE. (LP #8310082)
